# SDR AWXA9500458

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assembly
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR TRACK EMERGENCY EXIT LIGHTS INOPERATIVE, ROW 26 THROUGH ROW 32.  RECONNECTED LOWER LIGHT ASSEMBLY AT ROW 32, OPS CHECK GOOD.  (W)
